# SDR COM11883

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolts
- Part number: MS2125005016
- Condition: Broken
- Location: Lt Mlg Wheel
- Part time: 339 hours
- Component: Bfgoodrich, 314461
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN INBOARD WHEEL S/N 2280 HAD 6 WHEEL HALVE BOLTS SHEARED AND TIRE IS FLAT.  DISASSEMBLED WHEEL ASSY, CLEANED AND INSPECTED WHEEL HALVES VISUALLY, NO DEFECTES NOTED.  EDDY CURRENT WHEEL ASSY AND BOLT HOLES, NO DEFECTS NOTED.
